# SDR AALA201704039028

- Difficulty date: March 31, 2017
- Submitted: April 3, 2017
- Operation: Air carrier
- Aircraft: N836NN
- Make and model: Boeing 737823
- Aircraft serial: 31095
- Aircraft time: 22,277 hours, 8,731 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 18173812
- Part serial: 2363
- Condition: Faulty
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

DURING FLAP EXTENSION, FLAPS STOPPED AT APPROX 9. THE FLIGHT WENT AROUND AND COMPLETED TRAILING EDGE DISAGREE CHECK LIST, ALTERNATE EXTENSION TO 15.  FLAPS WOULD NOT EXTEND BEYOND 9 WITH NORMAL EXTENDING. THE FLIGHT DECLARED AN EMERGENCY AND LANDED WITHOUT FURTHER INCIDENT. REPLACED RIGHT FLAP POSITION TRANSMITTER. OP CHECK OK IAW MM 27-58-01. THE FLIGHT WAS GROUNDED.
